# SDR DALA2023101908613

- Difficulty date: October 19, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 59,094 hours, 30,722 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 3129 MISDRILL SHEAR TIE FR 29, FR 30 BTW STR 42L AND STR 41L FWD CARGO COM PARTMENT. CORRECTIVE ACTION: REPLACED SHEAR TIE (2EA) ON FR29 AND FR30 BTW STR42L AND STR41L IN FWD CARGO COMPARTMENT AS PER A319 SRM 51-42-11 AND A319 SRM51-72-11. (0024365)
